# SDR 9808396612

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON TOP OUTBOARD (RHS) CORNER AT BULKHEAD 400, ZONE 110.  REPAIRED PER EO 6-53-41184.
